Uniform separable differential operators with parameters
No Thumbnail Available
Date
2010
Journal Title
Journal ISSN
Volume Title
Publisher
Pergamon-elsevier Science Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper we study boundary value problems for anisotropic partial differential-operator equations with parameters. The principal part of the appropriate differential operators are not self-adjoint. Several conditions for the uniform separability in weighted Banach-valued L-p-spaces are given. Sharp estimates for the resolvent of the corresponding differential operator are obtained. In particular the positivity and R-positivity of these operators are established. As an application we study the separability of degenerate DOEs, maximal regularity for degenerate abstract parabolic problem with parameters, the uniform separability of finite and infinite systems for degenerate anisotropic partial differential equations with parameters. (c) 2009 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
Description
Keywords
Differential equations with parameters, Banach-valued function spaces, Differential-operator equations, Semigroups of operators, Operator-valued Fourier multipliers, Interpolation of Banach spaces
Turkish CoHE Thesis Center URL
Fields of Science
Citation
4
WoS Q
Q1
Scopus Q
Q1
Source
Volume
347
Issue
1
Start Page
2
End Page
16